# SDR SWAA096251

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 78,888 hours, 56,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3005931
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
